# SDR CA120918004

- Difficulty date: September 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CUSTOMER REPORTED A FUEL LEAK FROM THE DRAIN OF THE ECOLOGY VALVE AFTER ENGINE SHUTDOWN.  HE ESTIMATED AROUND 10 LITERS OF FUEL DROPPED ON GROUND IN THE 2 MINUTES FOLLOWING ENGINE SHUTDOWN. TROUBLESHOOTING IS ON-GOING.
